RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1967, Volume 7, Number 5, Pages 1021–1030 (Mi zvmmf7312)  

This article is cited in 1 scientific paper (total in 2 paper)

The computation of tables of roots and weights of Hermite and Laguerre polynomials for $n=1(1)101$

O. V. Baburin, V. I. Lebedev

Moscow

Full text: PDF file (1059 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1967, 7:5, 76–88

Bibliographic databases:

Document Type: Article
UDC: 518:517.392
Received: 16.06.1966

Citation: O. V. Baburin, V. I. Lebedev, “The computation of tables of roots and weights of Hermite and Laguerre polynomials for $n=1(1)101$”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967), 1021–1030; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 76–88

Citation in format AMSBIB
\Bibitem{BabLeb67}
\by O.~V.~Baburin, V.~I.~Lebedev
\paper The computation of tables of roots and weights of Hermite and Laguerre polynomials for $n=1(1)101$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1967
\vol 7
\issue 5
\pages 1021--1030
\mathnet{http://mi.mathnet.ru/zvmmf7312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0225472}
\zmath{https://zbmath.org/?q=an:0197.43403}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1967
\vol 7
\issue 5
\pages 76--88
\crossref{https://doi.org/10.1016/0041-5553(67)90095-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7312
  • http://mi.mathnet.ru/eng/zvmmf/v7/i5/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lebedev, “Extremal polynomials and methods of optimization of numerical algorithms”, Sb. Math., 195:10 (2004), 1413–1459  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:239
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019